MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 2X24 STRIPS; PROTHROMBIN TIME TEST STRIPS

ROCHE DIAGNOSTICS COAGUCHEK XS PT TEST 2X24 STRIPS; PROTHROMBIN TIME TEST STRIPS
Catalog Number 04625315160
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Non Reproducible Results (4029)
Health Effect - Clinical Codes Hematuria (2558); Easy Bruising (4558)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable results from the coaguchek vantus meter.On (b)(6) 2025 at 7:30 am, the result was 3.2 inr.At 7:35 am, the result was 2.1 inr.On (b)(6) 2025 at 7:05 am, the result was 1.5 inr.At 7:10 am, the result was 1.9 inr.At 7:15 am, the result was 2.2 inr.On (b)(6) 2025 at 7:15, the result was 2.6 inr.At 7:20, the result was 2.5 inr.At 8:20, the result was 2.0 inr.The therapeutic range was 1.8 to 2.0 inr.The patient "does a routine weekend vegetable meal to maintain normal vitamin k levels".
 
Additional Manufacturer Narrative
The test strip lot number was 82730324.The expiration date was not provided.The meter and strips have been requested for return.The product has not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.E3 - occupation was patient/consumer.
 
Additional Manufacturer Narrative
No products were received for further investigation.There was no data or information provided that reasonably suggests the device malfunctioned.

Brand Name
COAGUCHEK XS PT TEST 2X24 STRIPS
Common Device Name
PROTHROMBIN TIME TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24037653
Report Number1823260-2026-00135
Device Sequence Number16072875
Product Code GJS
UDI-Device Identifier00365702128101
UDI-Public00365702128101
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K060978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number04625315160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AZITHROMYCIN (FOR INFECTION TREATMENT); CRESTOR (CHOLESTEROL MEDICATION); LEVALBUTEROL NEBULIZER; TOBRAMYCIN (INTRAVENOUS ANTIBIOTIC); WARFARIN
Patient Age86 YR
Patient SexMale